A generalization of Riemann mappings and geometric structures on a space of domains in Cn / / Stephen Semmes.

Saved in:
Bibliographic Details
Superior document:Memoirs of the American Mathematical Society, Volume 98, Number 472
VerfasserIn:
Place / Publishing House:Providence, Rhode Island : : American Mathematical Society,, 1992.
1992
Year of Publication:1992
Language:English
Series:Memoirs of the American Mathematical Society ; Volume 98, Number 472.
Online Access:
Physical Description:1 online resource (111 pages).
Notes:July 1992, Volume 98, Number 472 (third of 4 numbers)."
Tags: Add Tag
No Tags, Be the first to tag this record!
Description
Bibliography:Includes bibliographical references.
ISBN:9780821825327
9781470408985 (ebook)
ISSN:0065-9266 ;
Hierarchical level:Monograph
Statement of Responsibility: Stephen Semmes.